# SDR WVER2017011791802

- Difficulty date: January 18, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 31,346 hours, 25,954 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: CC670386011
- Part serial: 15005
- Condition: Gouged
- Location: Pax Door
- Part time: 31,346 hours, 25,954 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE IS GOUGED ON THE 4TH, 7TH, 11TH AND 17TH HINGE LUG AND THE FIRST LUG LANDING ON THE PASSENGER DOOR SIDE OF AIRCRAFT. BLENDED OUT GOUGE ON THE 4TH, 7TH, 11TH, 17TH HINGE LUGS AND THE FIRST LUG LANDING IAW REO 670-52-11-511 REV- A.
